# SDR P5CA2017050800124

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fastener
- Part number: CR352452
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE RT CORE COWL EXTERIOR AFT UPPER SKIN FOUND WITH TWO FASTENER HEADS WORN.  REMOVED AND REPLACED THE FASTENERS IAW SRM 51-40-02, REV 104.
